# SDR COM60398

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Failed
- Location: Nr 1 Spoiler
- Part time: 1,378 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBD GROUND SPOILERS FAULT MESSAGE ON EICAS.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
